# SDR DXTA2015FA0000226

- Difficulty date: May 17, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 8,892 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 692610013
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Fuel
- Part time: 2,828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING SEVERAL WING TANK PANELS, MECHANIC NOTICED CHAFING DAMAGE TO LT WING FUEL LINE.  UPON FURTHER INVESTIGATION, FOUND NUMEROUS LINES AND FITTING ASSOCIATED WITH THE FUEL EJECTOR PUMP TO ALSO BE CHAFING. MULTIPLE COMPONENTS REQUIRED REPLACEMENT.  ALL OF THESE COMPONENTS WERE REPLACE FOR THE SAME DISCREPANCY DURING THE LAST 2B INSPECTION ON 4/2012.
